# SDR FDEA201811093137

- Difficulty date: November 9, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP OUTBOARD FORWARD (WING SIDE) HINGE UPPER BARREL NUT BORE HOLE CORROSION. HOLE BORE (HOLE 7) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-09 AND EA 1-5750-T0343430 P1 STEP 2B AND STEP 2. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
